U.S. doctors online nowAsk doctors free
A 41-year-old member asked:

Brown discharge, severe cramping, not much blood and i'm on contraceptive pill. what could this be?

1 doctor answer1 doctor weighed in
Dr. Michelle Jones singer
Gynecology 39 years experience
See doctor: It could simply be some break through bleeding. It also may be a vaginal infection or something involving your cervix and uterus. I suggest you see your doctor for evaluation and exam
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jun 10, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.